# SDR CA101022002

- Difficulty date: October 20, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Frchld SA227CC
- Aircraft time: 23,466 hours
- Engine: Garrtt TPE33111U
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 2751500001
- Condition: Fractured
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LT MAIN GEAR LOWER STRUT TORQUE KNEE ATTACH BOSS FRACTURED AND SEPARATED FROM MAIN LOWER ASSY DURING TAXI CAUSING SEVERE SHIMMY.
